Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Using Follihair, Mintop and Xgain shampoo for hair fall. Allergic rashes and breathlessness. Side effect of Mintop?

Hi, I am 24 years old and started using Follihair, Mintop Forte 5% and Xgain shampoo for hairfall. I have been facing allery problems like breathlessness and rashes all over the body after I started using these. I read that Mintop has allegic side effects. Is it so ?? Is there any alternative to Mintop which I can use so I dont face these problems ?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, there are many treatments that are available to you if you do not wish to use Minoxidil (though it is undisputedly the best hair growth stimulant for people with hair loss and even substantial balding, unfortunately, some experience a great deal of discomfort in the way of inflammation of the scalp and itchy scalp) like hormonal treatments or use of finasteride or hair growth stimulants like Biotin, GP4G, Tocopherol nicotinate, Neoruscin combinations. Others are surgical solutions and therefore you must think carefully before deciding to go through with any of them as they can be fairly major procedures. Procedures which can be included are ultraviolet light, hair transplants, and finally scalp reduction. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor